# SDR DALA2018121097111

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,492 hours, 23,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6703, L/P 0856741) INITIAL INSPECTION: CRAKED FWD LWR CORNER PAN STA 1380 AT AFT CARGO COMPARTMENT DOOR (PTAS). SUMMARY OF NRC 00060; (TWO CRACKS OF 1.500" AND 2.500" OF LENGTH) FWD LWR CORNER PAN STA 1380 AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER ETI-57-18-038 REV. 5 AND ER/A 573387-14 REV. ORIGINAL. MAINTENANCE REQUERIMENTS WERE VERIFIED AND FOLLOWINGS ACTIONS ARE NEEDED: IDENTIFY REPAIR PER DAL PROCESS STANDARD 900-5-1, NO 04. PER ER/A NO 573387-14 REV ORIGINAL SECTION I. PERMANENT REPAIR STEP 25.
